A note on switching in symmetric n-sigraphs

P. Siva Kota Reddy, B. Prashanth and Kavita S. Permi
Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132
Volume 17, 2011, Number 3, Pages 22—25
Download full paper: PDF, 138 Kb

Details

Authors and affiliations

P. Siva Kota Reddy
Department of Mathematics, Acharya Institute of Technology
Soladevanahalli, Bangalore-560 090, India

B. Prashanth
Department of Mathematics, Acharya Institute of Technology
Soladevanahalli, Bangalore-560 090, India

Kavita S. Permi
Department of Mathematics, Acharya Institute of Technology
Soladevanahalli, Bangalore-560 090, India

Abstract

In this note, we define switching in a different manner and obtained some results on symmetric n-sigraphs.

Keywords

  • Symmetric n—sigraphs
  • Symmetric n—marked graphs
  • Balance
  • Switching
  • Complementation

AMS Classification

  • 05C22

References

  1. Bowlin, G. Maximum frustration of bipartite signed graphs. Ph.D. Thesis, Binghamton University, 2009.
  2. Harary, F. Graph Theory, Addison-Wesley Publishing Co., 1969.
  3. Lokesha, V., P. S. K. Reddy, S. Vijay. The triangular line n-sigraph of a symmetric n-sigraph, Advn. Stud. Contemp. Math., Vol. 19, 2009. No. 1, 123–129.
  4. Rangarajan, R., P. S. K. Reddy. Notions of balance in symmetric n-sigraphs, Proc. Jangjeon Math. Soc., Vol. 11, 2008, No. 2, 145–151.
  5. Rangarajan, R., P. S. K. Reddy, M. S. Subramanya. Switching Equivalence in Symmetric n-sigraphs, Adv. Stud. Comtemp. Math., Vol. 18, 2009, No. 1, 79–85.
  6. Rangarajan, R., P. S. K. Reddy, N. D. Soner. Switching equivalence in symmetric n-sigraphs-II, J. Orissa Math. Sco., Vol. 28, 2009, No. 1/2, 1–12.
  7. Sampathkumar, E., P. S. K. Reddy, M. S. Subramanya. Jump symmetric n-sigraph, Proc. Jangjeon Math. Soc., Vol. 11, 2008, No. 1, 89–95.
  8. Sampathkumar, E., P. S. K. Reddy, M. S. Subramanya. The Line n-sigraph of a symmetric n-sigraph, Southeast Asian Bull. Math., Vol. 34, 2010, No. 5, 953–958.
  9. Reddy, P. S. K., B. Prashanth. Switching equivalence in symmetric n-sigraphs-I, Adv. Appl. Discrete Math., Vol. 4, 2009, No. 1, 25–32.
  10. Reddy, P. S. K., V. Lokesha, Gurunath Rao Vaidya, The Line n-sigraph of a symmetric n-sigraph-II, Proceedings of the Jangjeon Math. Soc., Vol. 13, 2010, No. 3, 305–312.
  11. Reddy, P. S. K., V. Lokesha, Gurunath Rao Vaidya, The Line n-sigraph of a symmetric n-sigraph-III, Int. J. Open Problems in Computer Science and Mathematics, Vol. 3, 2010, No. 5, to appear.
  12. Reddy, P. S. K., V. Lokesha, Gurunath Rao Vaidya, Switching equivalence in symmetric n-sigraphs-III, Int. Journal of Math. Sci. & Engg. Appls., Vol. 5, 2011, No. 1, 95–101.

Related papers

Cite this paper

APA

Siva Kota Reddy, P., Prashanth, B. & Permi, K. S. (2011). A note on switching in symmetric n-sigraphs, Notes on Number Theory and Discrete Mathematics, 17(3), 22-25.

Chicago

Siva Kota Reddy, P., B. Prashanth and K. S. Permi. “A Note on Switching in Symmetric n-sigraphs.” Notes on Number Theory and Discrete Mathematics 17, no. 3 (2011): 22-25.

MLA

Siva Kota Reddy, P., B. Prashanth and K. S. Permi. “A Note on Switching in Symmetric n-sigraphs.” Notes on Number Theory and Discrete Mathematics 17.3 (2011): 22-25. Print.

Comments are closed.